BibTeX record journals/automatica/SznaierD89

download as .bib file

@article{DBLP:journals/automatica/SznaierD89,
  author    = {Mario Sznaier and
               Mark J. Damborg},
  title     = {Control of constrained discrete time linear systems using quantized
               controls},
  journal   = {Automatica},
  volume    = {25},
  number    = {4},
  pages     = {623--628},
  year      = {1989},
  url       = {https://doi.org/10.1016/0005-1098(89)90107-6},
  doi       = {10.1016/0005-1098(89)90107-6},
  timestamp = {Sat, 20 May 2017 00:26:33 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/automatica/SznaierD89},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier